# SDR REXA2017022800308

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 20,981 hours, 13,500 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 13 C/D
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13 C&D OXYGEN MASKS DROPPED IN FLIGHT.  REPACKED THE OXYGEN MASKS IAW AMM 35-21-09. DOOR IS CLOSED AND LATCHED. ALL CHECKS GOOD.
